Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

I am suffering from a bad heart pain frequently

1/27/08 About two nights ago at a party I began having chest pain in my sternum. Brief, 1 second bursts of LIGHT pain. Later that night the pain moved to my heart. I managed to sleep just fine. 1/28/08 My morning was fine but in school I began to have the random slight pains in my heart. I took some TUMS when I got home (Two) but I ve never had heartburn before and wasn t sure if this was it. I burped a bit thorughout the day but the pain was still there now and then like it was before. I slept fine. 1/29/08 Today I was mostly fine in school with the exception of occasional pains which grew more frequent as the day went on (As it did the day before). But now, my heart (or chest area around my heart?) feels like your legs do after you stand for a long time (tired). I m going to the doctor later on tonight, but what can this be? What should I do? Just for the record: I am a 14-year old male I do not use drugs or alchohol I am a bit of a hypochondriac My first panic attacks occured a few monthes ago, but I had an EKG and X-rays done and I found out that it was not my heart. Though this is a different feeling entirely... Also: If this was a serious issue -- would I have died by now? Id say it s been at least 40-something hours... IMPORTANT INFO: The EKG and X-ray a few monthes ago turned out fine, so how bad could a healthy 14-year old really screw up his heart in a matter of monthes? Also: If this was a serious issue -- would I have died by now? Id say it s been at least 40-something hours... IMPORTANT INFO: The EKG and X-ray a few monthes ago turned out fine, so how bad could a healthy 14-year old really screw up his heart in a matter of monthes? I m not constipated, but what really scares me is the fact that my heart feels the same way legs do after standing for a long time... Since that s the feeling you get when your muscles are tired... is my heart tired and going to fail on me? My mom says she has a hiat-something hernia too. Is this going to be a major problem I have forever if I do have it? :( Well I m not sure what hot liquid s best. Coffee has caffeine , and soup is too salty... maybe I ll try water... Oh ALSO: Recently I noticed this soft spot that is directly under my sternum (The soft spot is normal) but after feeling pain there a few weeks ago I pushed and noticed that sometimes when I push it it kind of clicks in. Is this normal?
Asked On : Tue, 15 Dec 2009
Answers:  1 Views:  237
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
  User's Response
maybe GERD, panick attack, anxiety, gas, are you constipated, I have also chest pain and mine is for sure anxiety attack, and they are severe like I am having a heart attack. But go to the doctor and see what he tells you , maybe is also gas thats being stuck in your intestants and you can let it out. Buy OTC Gass-ex. I hope this was helpful, Is your throat tight too or just chest pain? Because than it is panick attack. Let me know what happend. God bless you. Good luck. Dance
Answered: Tue, 15 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor